# SDR DHL9980576C

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Right Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT MLG CENTER DOOR DELAMINATED.  REMOVED DOOR AND REPLACED WITH REPAIRED DOOR PER MM 32-10-0.  N/R 101
